| Catalog Number |
129456131 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
09/05/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported during the case, the surgeon opened the mbt revision 10mm size 3 augment from the sterile internal packaging and the implant had a white looking powder on the surface, took a picture of the white powder on the implant and then it was rinsed with sterile saline.Since we implanted 2 each, size 3 10mm augments we weren't sure which lot number had the white powder.Both lot numbers are included below.
Additional Manufacturer Narrative
The device associated with this report was not returned.Examination of a submitted photograph confirmed the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.